# SDR 2000UALA00188

- Difficulty date: April 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N991UA
- Make and model: Boeing 737291
- Aircraft serial: 21981
- Aircraft time: 55,306 hours, 42,699 cycles
- Engine: Pwa JT8D17
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Blanket
- Part number: 655158614
- Condition: Worn
- Location: Apu Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL SMELL REPORTED AT ROW 11 SIDEWALL NEAR FLOOR.  *S/D*  FOUND INSULATION BLANKET ON APU DUCT DETERIORATED.  REPLACED INSULATION BLANKET ON APU BLEED DUCT.
